# SDR A6WA202107207830

- Difficulty date: June 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603023
- Condition: Gouged
- Location: Bs 718 S25r-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS718 HAS TWO GOUGES; 1 AT STR26L AND ANOTHER AT STR25R.   ***AIRCRAFT REMOVED FROM SERVICE***   BLENDED GOUGE AT FS718 AND STR26L MEASURING .280"L X .200"W X .011"D AND GOUGE AT FS718 AND STR25R MEASURING .600"L X .200"W X .013"D IAW CRJ200 SRM 51-12-00 REV 38. HFEC INSPECTION WAS PERFORMED AT BLEND AREAS WITH NO INDICATIONS FOUND IAW CRJ200 NDTM PART 1 51-20-06 REV 42. FABRICATED AND INSTALLED REPAIR ANGLES FROM NEW FRAME P/N: 600-36030-23 AT BLEND AREAS LOCATED AT FS718 AND STR26L AND STR25R IAW ASAP EA# AWAC-CRJ253-01648 REV IR DATED 06/22/2021. RESTORED SURFACE PROTECTION AT BOTH REPAIR AREAS IAW ASAP EA# AWAC-CRJ253-01648 REV IR DATED 06/22/2021.
